Kochi Journal of Mathematics, Volume (6), No (2), Year (2011-3) , Pages (109-114)

Title : ( A note on sigma-fragmentability in C_p(K) )

Authors: Seyyed Alireza Kamel Mirmostafaee ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We use the game characterization for sigma-fragmentability on the space of continuous functions on a compact Hausdorff space K with the pointwise topology to give a simple proof of a result concerning sigma-fragmentability in C_p(K).. More precisely, we will show that if K is a compact Hausdorff space such that for every element L of some sigma-closure preserving cover of K, C_p(L) is sigma-fragmented by the norm, then C_p(K) is sigma -fragmented by the norm.


, Space of continuous functions, sigma-fragmentability
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Kamel Mirmostafaee, Seyyed Alireza},
title = {A note on sigma-fragmentability in C_p(K)},
journal = {Kochi Journal of Mathematics},
year = {2011},
volume = {6},
number = {2},
month = {March},
issn = {1880-5515},
pages = {109--114},
numpages = {5},
keywords = {Space of continuous functions; sigma-fragmentability},


%0 Journal Article
%T A note on sigma-fragmentability in C_p(K)
%A Kamel Mirmostafaee, Seyyed Alireza
%J Kochi Journal of Mathematics
%@ 1880-5515
%D 2011